MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 LEG BAG WITH FLIP-FLO VALVE AND (BONUS PACK 4 LEG BAGS AND 1 PAIR FABRIC STRAPS); DRAIN BAG

C.R. BARD, INC. (COVINGTON) -1018233 LEG BAG WITH FLIP-FLO VALVE AND (BONUS PACK 4 LEG BAGS AND 1 PAIR FABRIC STRAPS); DRAIN BAG
Catalog Number 150432
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device was not returned.
 
Event or Problem Description
It was reported that the packaging was missing the leg straps.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use state the following: "directions for use: separate notches within circles.Pull straps through holes and around leg.Position bag on leg with flutter valve at top.Attach catheter or extension tubing to top inlet.When wearing bag below knee, attach bard extension tubing (catalog no.150615 or 4a4194).To empty dispoz-a-bag, push green lever on flip-flo valve out and down.Important: be sure to reclose flip-flo valve after emptying bag.After use, this product may be a potential biohazard.Handle and dispose of in accordance with accepted medical practice and applicable, local, state and federal laws and regulations." (b)(4).The device was not returned.
 
Event or Problem Description
It was reported that the packaging was missing the leg straps.

Brand Name
LEG BAG WITH FLIP-FLO VALVE AND (BONUS PACK 4 LEG BAGS AND 1 PAIR FABRIC STRAPS)
Common Device Name
DRAIN BAG
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key6704949
Report Number1018233-2017-03674
Device Sequence Number2065036
Product Code KNX
UDI-Device Identifier00801741080661
UDI-Public(01)00801741080661
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 10/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/31/2021
Device Catalogue Number150432
Device Lot NumberNGAU2971
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/19/2017
Supplement Date Received by Manufacturer10/18/2017
Initial Report FDA Received Date07/11/2017
Supplement Report FDA Received Date10/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1